MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX PRESSURE MONITORING TUBING; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX PRESSURE MONITORING TUBING; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MX560
Medical Device Problem Codes Backflow (1064); Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: b3: date of event, d4: lot number, expiration date, e1: reporter address, city, state, zip code, phone number, g5: 510k and h4: manufacture date are unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the registered nurse noticed that blood was backing up in catheter tubing.It was then noticed that blood was dripping from the tubing.While doing the alcohol scrub, the tubing fell apart ("broke in at end, near connection").Adverse effects have not been reported.
 
Additional Manufacturer Narrative
One device was returned for investigation.The component was in good condition and both connectors were found fully attached.The component was water leak tested per internal specifications and passed.The described defects could not be replicated, and the complaint cannot be confirmed.The root cause for this event is unknown.Complaint data for the device was reviewed and one other complaint was found for connectors becoming detached, but no other complaints were found for the device leaking.No lot number was provided to review a device history record.Manufacturer will continue to track and trend complaints and escalate as needed.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.

Brand Name
MEDEX PRESSURE MONITORING TUBING
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key18075113
Report Number3012307300-2023-10249
Device Sequence Number12661082
Product Code FPA
UDI-Device Identifier10351688506597
UDI-Public10351688506597
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX560
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer06/21/2024
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown